# SDR DALA13008283275

- Difficulty date: February 20, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 32,517 hours, 14,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHTS AT ROW 1AB INOPERATIVE.  MX REPAIRED BROKEN WIRES AND FUNCTIONAL CHECK WAS NORMAL.
